, Volume 51, Issue 3, pp 1345-1373
Date: 10 Mar 2011

Path-following for optimal control of stationary variational inequalities

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract

Moreau-Yosida based approximation techniques for optimal control of variational inequalities are investigated. Properties of the path generated by solutions to the regularized equations are analyzed. Combined with a semi-smooth Newton method for the regularized problems these lead to an efficient numerical technique.

K. Kunisch was partially supported by ‘Fonds zur Förderung der Wissenschaftlichen Forschung’ under SFB 32, Mathematical Optimization and Applications in the Biomedical Sciences.